# SDR CA981125039

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510032
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOW LEVEL FUEL LIGHT COMES ON, 22 PERCENT INDICATED.  58 LITRES ACTUAL.
